It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[FONT=Comic Sans MS]I can only speak for Effexor XR. I have been on Effexor time release since 1999. It has helped me with my depression AND anxiety. I take 300mg per day. I had tried to work myself down to a lower number but I had some personal saddness that caused me to go back to the same amount. Until I feel emotionally stronger, I will remain on this dosage until I feel ready to wean down again.

Then again I may have to be on it for the rest of my life and that is OK with me as well.

I had very little side effects when I started the Effexor at a low amount. The only ones that I can say I had were head pressure and nightmares. And that is not to say it's from the medication. It could have been. I didn't feel "good" until I was at a higher dose. That is how my body is tho. I have to have double novacaine, and double other meds to feel anything.

I want to say that Effexor causes weight gain, but it's not the med itself that causes the weight can. When you feel better, you eat more, and not neccisarily better. When I was down and out, I didn't eat anything. So it may be an indirect cause of weight gain. And I know several skinny people on Effexor too.

I hope that I didn't confuse you. Good luck with your decision. You may have to try a few to get the right combination for your body. [/FONT]





All times are GMT -7. The time now is 03:19 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!